# SDR FDEA202410051427

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 37,727 hours, 23,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 9H9961
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD WINDSHIELD SHATTERED TWO HOURS INTO  FLIGHT AT FL410.  L FWD WINDOW EICAS MESSAGE.  L FWD WINDOW HEAT  INOP. QRC FOLLOWED.   R&R'D L1 WINDOW PER M.M. 56-11-01-4. FIRST TORQUE ACCOMPLISHED AT 1230L. STILL REQUIRES CORD, SEALANT, AND 2ND AND 3RD TORQUES. ACCOMPLISHED 3RD TORQUE AT 8:30 LOCAL. INSTALLED NYLON CORD AND APPLIED SEALANT.
